# SDR ASOA201710043278

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N18557
- Make and model: Emb EMB-145LR
- Aircraft serial: 145596
- Aircraft time: 37,047 hours, 28,463 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,956 hours, 22,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE310095
- Condition: Leaking
- Location: Nr 2
- Part time: 25,956 hours, 22,274 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LAVATORY SMOKE INDICATION DURING FLIGHT.  INDICATION RESET ON ITS OWN AFTER ABOUT 40 SECONDS.  MAINTENANCE INSPECTED AND FOUND AN INTERNAL LEAK AT THE NR 2 ENGINE.  REPLACED THE ENGINE
